# SDR UIEA2017112702296

- Difficulty date: November 27, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 8,311 hours, 17,415 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N0028136
- Part serial: F20966
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FIRE INDICATION DURING PRE-FLIGHT.  PERFORMED A FIRE LOOP TEST IAW AMM 26-11-01, NO FAULTS NOTED, OK FOR SERVICE.  REMOVED AND REPLACED THE MAIN CARGO BAY CIRCUIT CARD M20206 IAW AMM 26-10-01. SYSTEM OPS CHECKED GOOD AT THIS TIME.
